I am not sure what is going on. I am an experienced athlete who runs in college. I have had to be pulled because of issues with my foot. Within the past week, I have been biking and have needed to be pulled off the machine every day after only 20-30 minutes (this is not long for me at all, I am usually able to run for close to 80 minutes with higher intensity and have felt fine). I become very pale, am told by the trainers that my eyes look really glazed, and feel very dizzy. I lie down and rest for a while and take some gateroade and wiat until I feel normal again and then am allowed to leave.
Even throughout the day lastely though, I have become increasingly hungry. I feel I am eating the most ever (they check my weight periodically and I guess I lost 3-4 pounds in a month). I threw up one day when I felt particularly bad. My hand will soemtimes shake throughout the day, but its only my right hand not my left.
Two days before I had my period I was urinating probably every 30 minutes to an hour. The urine was light and clear. I'm not sure if this was just around my menstrual cycle and right now I have it so it's hard to judge if its abnormal
I don't understand what the onset of this is. I know that hypoglycemia and diabetes runs in my family. I just started college and was told by the nutrionist that my diet is too carbo loaded and so I am trying to go away from them and lean more to the protein. In addition, I have asthma and they uped my dose of the medication but then lowered it when it wasn't improving my asthma.
Has anyone experienced anything like this
Hey crosscountry! I am not a medical professional, and because of this cannot diagnose the symptoms you've described in your post.
Extreme thirst and frequent urination are classic symptoms of diabetes. There are simple blood/urine tests that can screen you for diabetes and until you have these, you shouldn't assume anything or self diagnose yourself. I recommend that you call your physician immediately and describe what's been happening with you so that you can get the medical attention you need.
Your symptoms could be either high OR low glucose. I would also recommend that you ask to have simple blood tests done to show what your current glucose levels are. You may also want to ask for a glucose tolerance test to see if your body is reacting to stimulus by dropping your glucose levels too low (the fact that you feel better after drinking gatorade seems to indicate that you may be hypo at times). You don't need to live feeling this way... either hypoglycemia or diabetes are both treatable, but you need to know if either of these are part of the problem. Good luck to you.
im typ 2 on 3 kinds of insalin i keap can drinks and energe bars for diabetics all ways close and extra watter if docters tests cost to much pharmasists usaly now wear free our cheap testings are dont let it get away from you allso carbing up can couse problims to
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.